Overdose Dangers Of Vitamin Supplements

There are many people who end up having problems with vitamin and mineral supplements. You might not know it, but there is such a thing as too much of something that is good. Many people believe that if a little bit of something is good for you, then a lot of something is even better. Some people also get themselves into trouble because they end up taking several different vitamin supplements at once, which might end up being detrimental because you are taking too much without even knowing.

Yes, taking too many vitamins can lead to overdose, and this can be bad for you. It is very rare that you are going to find people who overdose on vitamins naturally - most of the time the overdoses will happen because someone has taken too much of a vitamin supplement. The fact remains that supplements of vitamins and minerals are meant to replace what you aren't getting in your diet. You body does not need a lot of the vitamins and minerals in order to be healthy. In fact, most of the time you only need a small amount. However, some people take much more than they are supposed to for many reasons. Sometimes they don't understand how much of a vitamin is in a supplement, and more often they don't understand how much their bodies need.

When someone has had too much of a certain vitamin, there are several things that might happen. The most common side effects of vitamin overdose include vomiting and diarrhea, and well as nausea. The good thing is that these symptoms are easy to see and easy to notice. Some symptoms, that occur with long term vitamin and mineral overdose might include liver damage or damage to other organs, and these are harder to see.

The thing that is good about vitamin overdose is that once you have had the symptoms and you know what you have been doing wrong, it is fairly easy to correct, and begin to do it right. Most of the time, with vitamin or supplement overdose, you will find that the damage simply goes away when you have corrected the problem. For this reason, it is obviously much better to overdose on vitamins than on other types of drugs. If you think you have taken too much of a vitamin or mineral, stop taking the supplement, and consult your doctor to see what you should do next. The most important thing is to make sure that you are getting just what you need, and nothing more.

 

 
Translate Page Into German Translate Page Into French Translate Page Into Italian Translate Page Into Portuguese Translate Page Into Spanish Translate Page Into Japanese Translate Page Into Korean

More Articles

 

 

Search This Site

 

Related Products And FREE Videos